# SDR AALA971352

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: CHA5035
- Condition: Failed
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - MAIN BATTERY CHARGER, EICAS MSG IN CRUISE.  REPLACED MAIN BATTERY CHARGER AND MAIN BATTERY.  ACCOMPLISHED SYSTEM CHECK PER MM.  SYSTEM OPS CHECKS NORMAL.  (M)
